# SDR SWAA2023092692111

- Difficulty date: August 21, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 45; W.L. 165.<[01] REMOVED AND REPLACED BS 663 LWR COMPOSITE BLKHD UPPER ATTACH ANGLE WL 165 IAW SRM 51-40-02 AND DWG 111A1000.;[02] VERIFIED RII STEPS COMPLETE;[03] VERIFIED JOB COMPLETE
